# SDR CA030606007

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,007 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW12163
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN THRUST AREA OF CRANKSHAFT CAUSED BY EXCESSIVE END CLEARANCE OF CRANKSHAFT (IN CRANKCASE).
